MAUDE Adverse Event Report: OSTIAL CORPORATION FLASH MINI OSTIAL SYSTEM; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

OSTIAL CORPORATION FLASH MINI OSTIAL SYSTEM; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number OCB4008BA
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event description was provided to ostial via email by their sales representative, along with user facility report mdr # (b)(4) from the fda.The description stated that during a complex intervention, attempts were made to advance an ostial flash balloon into the coronary artery for angioplasty.The balloon would not advance all the way through the guide and had to be removed.The flash device was promptly removed from service, and there was no harm to the patient.The user facility report mdr # (b)(4) indicated a device malfunction.
 
Additional Manufacturer Narrative
Based on the details of the case provided by the local sales representative and the hospital staff, there is no indication that the flash ostial system device did not perform as intended.The likely root causes for this complaint are related to patient anatomy and potentially inadequate support from accessory devices (guide catheter and guidewire).In addition to the case details, ostial corporation reviewed the manufacturing documentation and lot release testing associated with the flash ostial system device lot that is suspected to have been used in this procedure.No issues were noted that would have contributed to the reported incident.Additionally, the flash device was not used and removed without incident from the patient.
 
Additional Manufacturer Narrative
This is the first follow-up report to the initial report#: 3008700817-2025-00001.The related medical device report (mdr) number: (b)(4) was included in the corresponding block h10, related report number field.

Brand Name
FLASH MINI OSTIAL SYSTEM
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
OSTIAL CORPORATION
747 camden ave.
suite a
campbell CA 95008
Manufacturer (Section G)
OSTIAL CORPORATION
747 camden ave.
suite a
campbell CA 95008
Manufacturer Contact
janet shahbazi
747 camden ave.
suite a
campbell, CA 95008
8443527411
MDR Report Key21710525
Report Number3008700817-2025-00001
Device Sequence Number11890983
Product Code LOX
UDI-Device IdentifierM917OCB4008BA0
UDI-PublicM917OCB4008BA0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOCB4008BA
Device Catalogue NumberOCB4008BA
Device Lot Number82312981
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANGIOPLASTY CATHETER.; GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale